Journal Article

Minimal bases of matrix pencils and coprime matrix fraction descriptions

Nicos Karcanias and Marilena Mitrouli

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 3, pages 245-278
Published in print September 2002 | ISSN: 0265-0754
Published online September 2002 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/19.3.245
Minimal bases of matrix pencils and coprime matrix fraction descriptions

Show Summary Details

Preview

Two new methods for the construction of coprime MFDs are proposed starting from a minimal state space realization of a transfer function matrix. The approaches are based on the construction of minimal bases for the kernels of the state‐space‐based pencils [s I − A, − B], [s I − At, −Ct]. The latter problem is explicitly solved using the Toeplitz matrix construction of minimal bases of matrix pencils. The numerical algorithms of the methods are presented and some examples demonstrating the implementation of the algorithms are also given.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.